Alert archive / Mississippi / Tornado Warnings in 2022
Tornado Warning 42, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Mar 30, 2022, 5:32 PM CDT for Attala County, Leake County, Mississippi. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2022, 5:32 PM CDT (22:32 UTC)
- Expired
- Mar 30, 2022, 5:58 PM CDT
- In force
- 26 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Attala County, MS, Leake County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 99 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 5:32 PM CDT | TORNADO | 2 W Singleton, MS | THIS STRONG TORNADO STARTED IN THE SINGLETON COMMUNITY ALONG MINSHEW ROAD AND TRACKED NE INTO SOUTHERN ATTALA COUNTY BEFORE DISSIPATING. THE TORNADO GREW AND INTENSIFIED QUICKLY ALONG CORINTH AND FAULKNER ROADS. THOUSANDS OF TREES WERE UPROOTED OR SNAPPED AND |
| Mar 30, 5:33 PM CDT | TSTM WND DMG | 1 Sse Dossville, MS | A LOT OF TREE DAMAGE OCCURRED NEAR THE INTERSECTION OF MS HIGHWAY 35 AND BIG SPRINGS ROAD DUE TO A SUSPECTED TORNADO. |
| Mar 30, 5:34 PM CDT | TORNADO | Dossville, MS | TREES DOWNED ACROSS MS HWY 35 NEAR SINGLETON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 12:16 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -557 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 452 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
692
WFUS54 KJAN 302232
TORJAN
MSC007-079-302315-
/O.NEW.KJAN.TO.W.0042.220330T2232Z-220330T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
532 PM CDT Wed Mar 30 2022
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northwestern Leake County in central Mississippi...
Eastern Attala County in central Mississippi...
* Until 615 PM CDT.
* At 532 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Singleton, or 10 miles south of Kosciusko, moving
northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Smyrna and Zama around 540 PM CDT.
Other locations impacted by this tornadic thunderstorm include Mccool
and Ethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3301 8932 3279 8952 3287 8967 3328 8942
3329 8932
TIME...MOT...LOC 2232Z 212DEG 54KT 3291 8957
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
TW3 follow-up statements
975
WWUS54 KJAN 302235
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
535 PM CDT Wed Mar 30 2022
MSC007-079-302315-
/O.CON.KJAN.TO.W.0042.000000T0000Z-220330T2315Z/
Leake MS-Attala MS-
535 PM CDT Wed Mar 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTH
CENTRAL LEAKE AND EASTERN ATTALA COUNTIES...
At 535 PM CDT, a confirmed tornado was located over Singleton, or 9
miles southeast of Kosciusko, moving northeast at 65 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Zama around 545 PM CDT.
Other locations impacted by this tornadic thunderstorm include Mccool
and Ethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3301 8932 3285 8947 3292 8964 3328 8942
3329 8932
TIME...MOT...LOC 2235Z 225DEG 54KT 3293 8952
TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN
$$
TW437
WWUS54 KJAN 302238
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
538 PM CDT Wed Mar 30 2022
MSC079-302248-
/O.CAN.KJAN.TO.W.0042.000000T0000Z-220330T2315Z/
Leake MS-
538 PM CDT Wed Mar 30 2022
...THE TORNADO WARNING FOR NORTH CENTRAL LEAKE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for central
Mississippi.
LAT...LON 3301 8932 3293 8939 3293 8960 3328 8940
3329 8932
TIME...MOT...LOC 2238Z 223DEG 51KT 3297 8948
$$
MSC007-302315-
/O.CON.KJAN.TO.W.0042.000000T0000Z-220330T2315Z/
Attala MS-
538 PM CDT Wed Mar 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR EASTERN
ATTALA COUNTY...
At 538 PM CDT, a confirmed tornado was located over Smyrna, or 8
miles southeast of Kosciusko, moving northeast at 60 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
eastern Attala County, including the following locations... Mccool
and Ethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3301 8932 3293 8939 3293 8960 3328 8940
3329 8932
TIME...MOT...LOC 2238Z 223DEG 51KT 3297 8948
TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN
$$
TW924
WWUS54 KJAN 302258
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
558 PM CDT Wed Mar 30 2022
MSC007-302308-
/O.CAN.KJAN.TO.W.0042.000000T0000Z-220330T2315Z/
Attala MS-
558 PM CDT Wed Mar 30 2022
...THE TORNADO WARNING FOR EASTERN ATTALA COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for central
Mississippi.
LAT...LON 3301 8932 3293 8939 3293 8960 3328 8940
3329 8932
TIME...MOT...LOC 2257Z 212DEG 54KT 3324 8928
$$
TWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 30, 4:43 PM CDT, 49 minutes earlier.
Area forecast discussion, Mar 30, 4:43 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
443 PM CDT Wed Mar 30 2022
...SEVERE STORMS AND HIGH WINDS EXPECTED INTO THIS EVENING...
.DISCUSSION...
Through Thursday: At mid afternoon local radars were lit up with
a line of severe storms between the Mississippi river and
Interstate 55 stretching from Sunflower county south to Adams
county. Damaging wind gusts to 80 mph and tornadoes will be
possible with this line of storms. A Tornado Watch was expanded
recently to include east central and southeast Mississippi until 8
pm. Ahead of the line of storms sustained winds of 25 to 35 mph
with gusts up to 55 mph are being observed. A High Wind Warning
remains in effect until 7pm. The severe weather threat will end
with the passage of the line of storms that will be nearly along
the Interstate 55 corridor by 5pm and shift east of our southeast
Mississippi counties by 9 pm. Rain chance will continue to taper
off from the west through the evening and end in the southeast by
midnight. Cooler and drier air will move into our CWA in the wake
of the trailing cold front that is expected to shift southeast of
our CWA by morning. Morning lows will be in the mid 40s northwest
to the mid 50s southeast. Normal lows run in the upper 40s to
lower 50s. Cooler temperatures and dry weather are expected
Thursday.
Thursday night through Tuesday night: Thursday night our winds aloft
will become near zonal as a shortwave shifts east of Mississippi and
mid level ridging starts to move into our CWA. A weak surface high
will spread into our CWA as it becomes centered over northern
Mississippi. This will help maintain dry weather and cooler than
normal temperatures. The surface high will shift east through Friday
night resulting in a light return flow and moisture increase ahead
of another shortwave trough that will shift east across our region
through Saturday. Models have trended drier with this shortwave and
currently wl carry mention of low rain chances across our southern
zones Saturday with dry weather resuming by Saturday evening. The
dry weather will last through Monday but rain chances look to return
from the west Monday evening as another low pressure system
approaches. Models are trending higher with heavy rain and some
potential for strong to severe storms Tuesday into Tuesday evening.
Rainfall amounts look to be between two and three inches with this
system. /22/
&&
.AVIATION...
18Z TAF discussion:
Southerly winds sustained 25-30kts with gusts of 40-50 kts are
expected ahead of a line of TSRA. The TSRA could bring gusts to
75kts along with flight restrictions. The line of TSRA wl affect
GLH by 19Z and continue east across the area this aftn into evng.
The line is expected to be around the I-55 corridor around 22z and
east of MS by 03Z. Lighter winds are expected once the TSRA move
through. VFR conditions are expected to prevail away from TSRA
activity until after 05Z when MVFR ceilings will be possible. VFR
conditions are expected to prevail areawide Thursday after 14Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 48 68 43 69 / 45 0 0 0
Meridian 52 69 43 70 / 92 0 0 0
Vicksburg 47 69 43 69 / 13 0 0 0
Hattiesburg 54 74 45 75 / 93 0 0 0
Natchez 48 70 44 72 / 13 0 0 0
Greenville 46 65 41 64 / 13 0 0 0
Greenwood 47 66 41 66 / 33 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...High Wind Warning until 7 PM CDT this evening for MSZ019-025>033-
035>039-041>066-072>074.
LA...High Wind Warning until 7 PM CDT this evening for LAZ026.
AR...None.
&&
22/CMEHazardous weather outlook, Mar 30, 4:11 AM CDT, 13 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 411 AM CDT Wed Mar 30 2022 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-040-041-047- 059-060-310915- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Washington-Issaquena-Sharkey-Warren-Jefferson-Adams- 411 AM CDT Wed Mar 30 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Today NON-THUNDERSTORM WINDS THREAT...Significant TIMING...Today Today, severe storms are expected and significant severe weather is possible for the entire outlook area this afternoon into this evening. The primary hazards will be damaging wind gusts up to 80 mph and possible tornadoes. A strong tornado can not be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Today, sustained winds of at least 25 to 35 mph with gusts of up to 55 mph are expected across the forecast area before thunderstorms arrive. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ025>033-035>039-042>046-048>058-061>066-072>074-310915- Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw- Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee-Yazoo- Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton- Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 411 AM CDT Wed Mar 30 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Significant TIMING...Today Today, severe storms are expected and significant severe weather is possible for the entire outlook area this afternoon into this evening. The primary hazards will be damaging wind gusts up to 80 mph and possible tornadoes. A strong tornado can not be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Today, sustained winds of at least 25 to 35 mph with gusts of up to 55 mph are expected across the forecast area before thunderstorms arrive. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. 14 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Mar 30, 5:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
512 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG 1 ENE CLEVELAND 33.75N 90.72W
03/30/2022 BOLIVAR MS EMERGENCY MNGR
NUMEROUS TREES AND POWERLINES DOWN AROUND
CLEVELAND. SEVERAL ROADS WERE BLOCKED BY
TREES INCLUDING YALE, MEMORIAL LANE AND
LEFLORE. ROOF WAS BLOWN OFF OF A BUILDING.
PEA SIZED HAIL WAS ALSO REPORTED.
&&Local storm report, Mar 30, 5:16 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
516 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND DMG 4 NW BROWNSVILLE 32.48N 90.49W
03/30/2022 HINDS MS EMERGENCY MNGR
TREE AND POWERLINE DOWNED AT COX FERRY AND
FARR.
&&
DLLocal storm report, Mar 30, 5:22 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
522 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM NON-TSTM WND DMG 2 SW COLUMBUS 33.49N 88.42W
03/30/2022 LOWNDES MS EMERGENCY MNGR
TREES DOWNED ON TWO HOUSES ON 9TH AVE S,
POWER LINES DOWNED ON ASHE.
&&
DLLocal storm report, Mar 30, 5:24 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
524 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG 4 E RAYMOND 32.26N 90.36W
03/30/2022 HINDS MS PUBLIC
LARGE PINE TREE ACROSS JACKSON RAYMOND RD ON
A VEHICLE. POSSIBLE TORNADO.
&&
DLLocal storm report, Mar 30, 5:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
529 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND DMG 3 NW TOUGALOO 32.42N 90.20W
03/30/2022 MADISON MS TRAINED SPOTTER
LARGE PINE TREE DOWN AT N LIVINGSTON RD AND
ROUSER RD.
&&
DLLocal storm report, Mar 30, 5:32 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
532 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM FUNNEL CLOUD 1 SE MCCALL CREEK 31.51N 90.69W
03/30/2022 FRANKLIN MS PUBLIC
FUNNEL CLOUD OBSERVED NEAR BERT JORDAN RD IN
THE MCCALL CREEK AREA.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 3:44 AM CDT | High Wind Warning | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 15 hr |
| Mar 30, 2:13 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 62 min |
| Mar 30, 2:21 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 39 min |
| Mar 30, 2:31 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 74 min |
| Mar 30, 2:52 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 68 min |
| Mar 30, 2:57 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Warren | 63 min |
| Mar 30, 2:59 PM CDT | Tornado Warning | JAN | Humphreys, Issaquena, Sharkey, Sunflower, Washington, Yazoo | 61 min |
| Mar 30, 3:04 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 56 min |
| Mar 30, 3:12 PM CDT | Tornado Warning | JAN | Bolivar | 33 min |
| Mar 30, 3:20 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 70 min |
| Mar 30, 3:31 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Franklin, Jefferson | 44 min |
| Mar 30, 3:36 PM CDT | Tornado Warning | JAN | Hinds, Madison, Warren, Yazoo | 54 min |
| Mar 30, 3:47 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore | 73 min |
| Mar 30, 3:54 PM CDT | Tornado Warning | JAN | Holmes, Yazoo | 66 min |
| Mar 30, 3:59 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Madison | 61 min |
| Mar 30, 4:11 PM CDT | Flash Flood Warning | JAN | Warren | 97 min |
| Mar 30, 4:23 PM CDT | Tornado Warning | JAN | Hinds, Rankin | 52 min |
| Mar 30, 4:24 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 66 min |
| Mar 30, 4:30 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lincoln | 60 min |
| Mar 30, 4:32 PM CDT | Tornado Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery, Webster | 58 min |
| Mar 30, 4:34 PM CDT | Tornado Warning | JAN | Attala, Leake, Madison | 56 min |
| Mar 30, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery | 55 min |
| Mar 30, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Leake, Madison, Rankin, Scott and 1 more | 48 min |
| Mar 30, 4:58 PM CDT | Tornado Warning | JAN | Leake, Madison, Rankin, Scott | 41 min |
| Mar 30, 5:20 PM CDT | Tornado Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 55 min |
| Mar 30, 5:23 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Leake, Neshoba, Winston | 54 min |
| Mar 30, 5:25 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 50 min |
| Mar 30, 5:44 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson, Smith | 46 min |
| Mar 30, 6:05 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Noxubee, Oktibbeha, Webster, Winston | 55 min |
| Mar 30, 6:14 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson | 46 min |
| Mar 30, 6:17 PM CDT | Tornado Warning | JAN | Clay, Oktibbeha | 24 min |
| Mar 30, 6:29 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Rankin, Scott, Simpson, Smith | 61 min |
| Mar 30, 6:40 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 64 min |
| Mar 30, 6:40 PM CDT | Tornado Warning | JAN | Jasper, Smith | 27 min |
| Mar 30, 6:49 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Smith | 41 min |
| Mar 30, 6:53 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha | 82 min |
| Mar 30, 6:54 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Marion | 51 min |
Nearby
Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.